# SDR KBMA115457

- Difficulty date: August 29, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transistor
- Part number: 704A46814049
- Part serial: 1407
- Condition: Failed
- Location: Cockpit
- Part time: 11,070 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTRUMENT LIGHTS ARE INOPERATIVE. (1 EACH TRANSISTOR TRACE BAD) REPLACED WITH OVERHAUL UNIT.
